# SDR ASAA2014120409866

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 32,323 hours, 9,535 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT ZONE TEMP LIGHT ILLUMINATES ON RECALL,  GOES OUT WITH MASTER CAUTION RESET. ACFT GROUNDED.  ACCOMPLISHED CAB TEMP CONTINUED BITE FIM 21-62 TASK 801,  NR 2 CONTROLLER FAULTED CONT CAB TRIM VALVE.  FAULT WAS CLEARED ON RESET AND OPS CHECKED NORMAL AMM 21-62-00.  ALL TESTS PASS NO HISTORY 30 DAYS.
